# SDR DALA2024100109586

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 77,388 hours, 36,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3254 DISC: WIRE EXPOSED UNDER SEAT 11D. C/A: RESECURED SEAT 11D PATH LIGHT. (LP: 6103690)
